Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Apr 19, 2011, 4:46 AM EDT for Highland County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 4:46 AM EDT (08:46 UTC)
- Expired
- Apr 19, 2011, 5:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Wilmington, OH
County Highland County, OH
The radar
The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WWUS81 KILN 190846 SPSILN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 446 AM EDT TUE APR 19 2011 OHZ073-079>082-088-190945- ADAMS OH-BROWN OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH- 446 AM EDT TUE APR 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND... NORTHWESTERN SCIOTO...SOUTHWESTERN ROSS...WESTERN PIKE...EXTREME EASTERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 545 AM EDT... AT 441 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EMERALD... MOVING NORTHEAST AT 50 MPH. THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...MARSHALL... CYNTHIANA...KINCAID SPRINGS...PIKE LAKE AND BAINBRIDGE. ALSO...BERRYSVILLE...LOCUST GROVE...ROCKY FORK LAKE...SMOKY CORNERS...SINKING SPRING...RARDEN...POPLAR GROVE AND ELM GROVE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3932 8316 3890 8313 3883 8371 3910 8371 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 19, 4:45 AM EDT, 1 minute earlier.
Area forecast discussion, Apr 19, 4:45 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 445 AM EDT TUE APR 19 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A WARM FRONT AS IT LIFTS SLOWLY NORTHWARD THROUGH OHIO TODAY. A STRONG COLD FRONT CONTAINING ABUNDANT MOISTURE WILL CROSS THE REGION LATE TONIGHT INTO WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BUILD IN WEDNESDAY NIGHT AND THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT LOCATED JUST SOUTH OF THE OHIO RIVER AIDED BY A STRENGTHENING LOW LEVEL JET. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS MORNING. SINCE MOST OF THE STORMS ARE FORMING IN AN AREA OF ELEVATED INSTABILITY AND STRONG WINDS APPEAR TO BE STAYING ALOFT...LARGE HAIL IS THE MAIN THREAT AT THIS POINT. HAVE ISSUED A FEW WARNINGS FOR A PERSISTENT CELL EAST OF CINCINNATI THAT HAS PRODUCED HAIL UP TO 1 INCH IN DIAMETER. HEAVY RAIN WILL ALSO OCCUR AND LOCALIZED FLOODING MAY RESULT. EXPECT SHOWERS AND THUNDERSTORMS TO DIMINISH IN COVERAGE BY AFTERNOON AS FRONTAL CONVERGENCE LIFTS NORTH AND THE LOW LEVEL JET BRIEFLY RELAXES. TEMPERATURES WILL WARM SIGNIFICANTLY AS THE WARM FRONT MOVES NORTH...WITH HIGHS RANGING FROM AROUND 60 FAR NORTH TO THE MID 70S SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A STRONG COLD FRONT EXTENDING FROM A GREAT LAKES LOW WILL CROSS THE AREA TONIGHT INTO EARLY WEDNESDAY. ALL MODELS INDICATE A SWATH OF ABUNDANT MOISTURE AND CONVERGENCE ALONG THE FRONT SO WENT WITH 100 POPS FOR SHOWERS AND THUNDERSTORMS. EXPECT A SQUALL LINE TO DEVELOP AHEAD OF THE FRONT ENERGIZED BY A 60 KNOT 850 MB JET. SEVERE WIND GUSTS WILL PROBABLY ACCOMPANY THE SQUALL LINE...WITH ISOLATED TORNADOES POSSIBLE ALONG BROKEN SEGMENTS OF THE LINE. DECREASING INSTABILITY DURING THE NIGHT MAY BE A LIMITING FACTOR TO THE SEVERE WEATHER THREAT AS THE SQUALL LINE PROGRESSES TO EASTERN COUNTIES. PRECIPITABLE WATER OVER 200% OF NORMAL WILL RESULT IN HEAVY RAIN AND LOCALIZED FLOODING. THE COLD FRONT WILL PROCEED QUICKLY EASTWARD ON WEDNESDAY...FOLLOWED BY HIGH PRESSURE AND DRY AIR ON WEDNESDAY NIGHT. ALSO KEPT THURSDAY DRY SINCE IT APPEARS MOISTURE ASSOCIATED WITH THE NEXT WAVE OF LOW PRESSURE WILL REMAIN SOUTHWEST THROUGH THE DAY. CLOUDS...PRECIPITATION AND COLD ADVECTION SHOULD KEEP HIGH TEMPERATURES MAINLY IN THE 50S AND 60S ON WEDNESDAY AND THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO VALLEY THROUGH THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE NORMAL READINGS FOR THE REST OF THE PERIOD. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... SURFACE FRONTAL BOUNDARY HAS SLIPPED SOUTH OF ALL TAF SITES WITH WINDS BECOMING NERLY. EXPECT THIS BOUNDARY TO REMAIN QUASI-STATIONARY OVERNIGHT BEFORE MOVING BACK NORTH AS A WARM FRONT THIS AFTN. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED GENERALLY ALONG AND NORTH OF THIS FRONT IN A REGION OF MOIST ASCENT DYE TO A STRONG LOW LEVEL JET. THESE SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE ACROSS THE TAF SITES OVERNIGHT. PCPN MAY BECOME MODERATE TO LOCALLY HEAVY...WITH CIGS AND VSBYS DROPPING INTO THE MVFR CATEGORY. LOCALIZED IFR CIGS/VSBYS CAN NOT BE RULED OUT IN HEAVIER SHOWERS AND THUNDERSTORMS. THE LOW LEVEL JET WILL SHIFT OFF TO THE EAST DURG THE DAY AND THE FRONTAL BOUNDARY WILL MAKE ITS WAY FROM SOUTH TO NORTH AS LOW PRESSURE BEGINS TO DEEPEN TO THE WEST. THEREFORE EXPECT PCPN TO DECREASE DURG THE DAY. WITH MVFR CIGS IMPROVING TO VFR BEHIND WARM FRONTAL PASSAGE. DEEPENING LOW PRESSURE EJECTS FROM THE MID MS VALLEY INTO THE GREAT LAKES TONIGHT SENDING A STRONG COLD FRONT THROUGH THE REGION BETWEEN 09Z AND 12Z WED. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE. HAVE A MENTION OF VCTS AT THE 30 HOUR KCVG TAF. OUTLOOK...MVFR/IFR CIGS/VSBYS POSSIBLE LATE TUESDAY NIGHT INTO WEDNESDAY MORNING IN SHOWERS AND THUNDERSTORMS. GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY. SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM... AVIATION...AR
Hazardous weather outlook, Apr 18, 9:16 PM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 916 PM EDT MON APR 18 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-200130- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 916 PM EDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT INTO TUESDAY. A FEW STORMS LATE TONIGHT INTO EARLY TUESDAY MAY PRODUCE HAIL. IN ADDITION...SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN...ESPECIALLY WHERE TRAINING OF STORMS OCCUR. THIS MAY RESULT IN SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY INTO WEDNESDAY. A FEW STORMS MAY PRODUCE HAIL EARLY ON TUESDAY. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK INTO WILMINGTONS FORECAST AREA OVERNIGHT TUESDAY INTO EARLY WEDNESDAY. THE MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE DURING THIS PROLONGED PERIOD OF ACTIVE WEATHER. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO WEDNESDAY MORNING.
In the hours before
Local storm report, Apr 19, 2:40 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM HAIL WALTON 38.87N 84.62W
04/19/2011 U1.00 INCH BOONE KY PUBLIC
&&
ALANRLocal storm report, Apr 19, 2:50 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL INDEPENDENCE 38.95N 84.55W
04/19/2011 U1.00 INCH KENTON KY PUBLIC
&&
ALANRLocal storm report, Apr 19, 3:10 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL AMELIA 39.03N 84.22W
04/19/2011 U0.88 INCH CLERMONT OH PUBLIC
&&
ALANRSpecial weather statement, Apr 19, 3:45 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EDT TUE APR 19 2011
KYZ092-093-OHZ071-077>079-190845-
KENTON KY-CAMPBELL KY-BROWN OH-HAMILTON OH-WARREN OH-CLERMONT OH-
345 AM EDT TUE APR 19 2011
...A STRONG THUNDERSTORM WILL AFFECT CLERMONT...SOUTHERN WARREN...
EASTERN HAMILTON...NORTHWESTERN BROWN...CAMPBELL AND KENTON COUNTIES
THROUGH 445 AM EDT...
AT 340 AM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
OVER THE CINCINNATI METRO AREA...MOVING NORTHEAST AT 55 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE ONE HALF INCH DIAMETER
HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SHARONVILLE...
WITHAMSVILLE...BLUE ASH...TERRACE PARK...AMELIA...MONTGOMERY...
MILFORD...BATAVIA...LOVELAND...WILLIAMSBURG...MORROW AND MOUNT ORAB.
ALSO...MOUNT CARMEL...THE VILLAGE OF INDIAN HILLS...LINDALE...
SUMMERSIDE...NICHOLSVILLE...WILLOWVILLE...MIAMIVILLE AND PERINTOWN
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3889 8443 3922 8457 3930 8438 3929 8436
3931 8435 3942 8407 3928 8400 3926 8400
3925 8399 3901 8387Special weather statement, Apr 19, 4:11 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 411 AM EDT TUE APR 19 2011 KYZ097-099-OHZ079-081-190915- MASON KY-BRACKEN KY-ADAMS OH-BROWN OH- 411 AM EDT TUE APR 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...WESTERN ADAMS...NORTHEASTERN BRACKEN AND NORTHWESTERN MASON COUNTIES THROUGH 515 AM EDT... AT 406 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MINERVA... MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST UNION AND SEAMAN. ALSO...REDOAK...BRADYSVILLE...DECATUR...BENTONVILLE AND CHERRY FORK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3897 8357 3872 8343 3866 8393 3875 8398
Special weather statement, Apr 19, 4:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 446 AM EDT TUE APR 19 2011 OHZ073-079>082-088-190945- ADAMS OH-BROWN OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH- 446 AM EDT TUE APR 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND... NORTHWESTERN SCIOTO...SOUTHWESTERN ROSS...WESTERN PIKE...EXTREME EASTERN BROWN AND NORTHERN ADAMS COUNTIES THROUGH 545 AM EDT... AT 441 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EMERALD... MOVING NORTHEAST AT 50 MPH. THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PEEBLES...MARSHALL... CYNTHIANA...KINCAID SPRINGS...PIKE LAKE AND BAINBRIDGE. ALSO...BERRYSVILLE...LOCUST GROVE...ROCKY FORK LAKE...SMOKY CORNERS...SINKING SPRING...RARDEN...POPLAR GROVE AND ELM GROVE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3932 8316 3890 8313 3883 8371 3910 8371
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:54 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 39 min |
| Apr 19, 3:32 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 23 min |
| Apr 19, 3:45 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 60 min |
| Apr 19, 4:11 AM EDT | Special Weather Statement | ILN | Brown | 64 min |
| Apr 19, 4:20 AM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 7 hr |
| Apr 19, 6:12 AM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| Apr 19, 7:12 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 3 hr |
| Apr 19, 9:08 AM EDT | Flash Flood Warning | ILN | Clermont | 3 hr |
| Apr 19, 9:20 AM EDT | Special Weather Statement | ILN | Brown | 55 min |
| Apr 19, 9:27 AM EDT | Special Weather Statement | ILN | Highland | 63 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 61 min |
| Apr 19, 11:40 AM EDT | Areal Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Apr 19, 11:47 AM EDT | Special Weather Statement | ILN | Greene, Montgomery, Preble | 58 min |
| Apr 19, 11:50 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Apr 19, 12:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 9 hr |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| Apr 19, 12:57 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 11 hr |
| Apr 19, 1:45 PM EDT | Special Weather Statement | ILN | Pickaway | 60 min |
| Apr 19, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 19, 2:19 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
| Apr 19, 2:30 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more | 6 hr |
| Apr 19, 2:42 PM EDT | River Flood Advisory | ILN | Clermont, Hamilton | 49 hr |
| Apr 19, 3:36 PM EDT | River Flood Advisory | ILN | Hamilton | 28 hr |
| Apr 19, 3:54 PM EDT | Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more | 17 hr |
| Apr 19, 4:11 PM EDT | River Flood Warning | ILN | Hocking | 48 hr |
| Apr 19, 5:51 PM EDT | Areal Flood Warning | ILN | Warren | 52 hr |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pickaway | 9 days |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pike, Scioto | 11 days |
| Apr 19, 6:57 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 10 hr |
| Apr 19, 7:20 PM EDT | River Flood Warning | ILN | Miami, Shelby | 2 hr |
| Apr 19, 7:22 PM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Apr 19, 1:42 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 63 min |
| Apr 19, 1:57 AM EDT | Special Weather Statement | ILN | Boone | 63 min |
| Apr 19, 2:13 AM EDT | Special Weather Statement | ILN | Campbell, Kenton | 62 min |
| Apr 19, 2:21 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 39 min |
| Apr 19, 6:56 AM EDT | Flash Flood Warning | ILN | Carroll, Gallatin | 5 hr |
Nearby
Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.